# SDR CALA2025032803277

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 110,465 hours, 14,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA BUNK EMERGENCY LIGHT IS COMING ON FOR 2 SEC THEN OFF CONTINUO USLY EMERGENCY LIGHTS IN THE CABIN CREW REST FOUND TO OPERATE NORMALLY ON ARRIVAL. OPERATIONAL TEST CARRIED OUT IAW AMM 33-51-15 AND FOUND SERVICEABLE
